Halcion Withdrawal and Tapering Help
Halcion is a potent Benzodiazepine that can cause addiction within 2 weeks. Due to the short half-life of 1-2 hours, Halcion has a high rate of dependence and must be tapered slowly. Contact Us if you need help tapering off of Halcion.
In the early 1990s Newsweek magazine carried Halcion as its cover story with the title, Sweet Dreams or Nightmare about a woman who was acquitted of murdering her mother on the defense that she was incapable of voluntary action
while under the influence of Halcion. Like all benzodiazepines, Halcion calms for the initial few days or weeks, then increased anxiety, insomnia and depression occur as the body adapts to the drug. Halcion potentiates
GABA, the most calming neurotransmitter of the human body. As Halcion modifies the GABA receptors, they are down-regulated and an increase in dosage is required to obtain the calming effects. However, this down-regulation
is an indication of dependence and a vicious cycle of benzodiazepine dependence.
Contact Us if you need help tapering off of Halcion or have questions.
Click here for more information on Halcion.
Point of Return Can Help You
The Point of Return Program is an in-home tapering program that allows you to gradually wean the amount of Halcion while also implementing the use of all-natural, calming nutraceuticals to help ease symptoms. We eliminate Interaction
items to help make Halcion withdrawal more comfortable. Our physician recommended schedules allow your doctor to wean you off Halcion correctly. Halcion is dangerous to abruptly or rapidly stop and our program
is a proven, viable, low-cost option to continue living your life while tapering.
Read program FAQs.
Point of Return isn't just a program, it's a lifestyle. So you see, if you are going through a dark period just like I was - you are one step closer to your success story.
Key Components of Our In-Home Program
Skilled Experts in Prescription Drugs guiding you throughout the process.
Professional, kind mentoring
- Assessment at the onset to determine taper rates, potential interactions, etc.
*Nutraceuticals specially formulated to ease symptoms, these are utilized throughout the whole process
Unlike herbs and many vitamins, our nutraceuticals will not interact medications
- Information, advice and direction
24/7 discussion board with encouraging members and knowledgeable mentors
- Email and phone access at no charge
Recommendations for addressing symptoms such as gut problems, headaches, pain, etc.
- Experienced team of committed experts with over 14 years experience
- Every person at Point of Return has a personal story with these drugs. You are never alone in the process
Call toll-free 866-605-2333 to Learn More or send us an Email.
Break Free Today
At Point of Return, a 501(c)3 nonprofit, we have spent the last 14 years helping people taper off Halcion correctly. With customized withdrawal rates and all natural nutraceuticals, our program allows you to control your symptoms
and properly taper off Halcion, once and for all, from the comfort of your home.
Read program FAQs.
reach out for help
Halcion history and info
Halcion (Triazolam) was initially patented in 1970 but did not enter the U.S. market until 1982. Halcion has more adverse-reaction reports than any other sedative/hypnotic and The Public Citizen's Health Research Group has petitioned the FDA to require labeling changes to reflect the dangers of Halcion, including the fact that Halcion becomes largely ineffective after two weeks use.
Under a congressional-supported Freedom of Information petition, data detailing FDA reports on Upjohn's Xanax and Halcion contained reports that neither drug was safe or effective over the long term.
Halcion potentiates GABA, the most calming neurotransmitter of the human body. As Halcion modifies the GABA receptors, they are down-regulated and an increase in dosage is required to obtain the calming effects. However, this down-regulation is an indication of dependence and a vicious cycle of benzodiazepine dependence.
Breaking the dependence to Halcion takes time to taper slowly as rapidly withdrawing can be life threatening and cause debilitating symptoms.
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support. More...